# SDR USAA920080693

- Difficulty date: March 14, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 55,719 hours, 37,541 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - STRINGER CLIP CRACKED, BS 400 S4L.  REPLACED STRINGER CLIP,  BS 400 S4L IAW BOEING SRM 51-40-02.
